# SDR CKSA98543

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B112441
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL75 AND RBL75 SEAT TRACKS CORRODED.  REMOVED AND REPLACED SEAT TRACKS IAW BOEING ENG DRWING.  FOUND DURING C AND D CHECK AND CPCP.  WORK ORDER NUMBER MO280, NON-ROUTINE TASK NUMBER 65B20459-518-IO1.  CPC WORK CARD NUMBER C53-210-0103.
